# SDR FDEA201610043447

- Difficulty date: October 4, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 98,005 hours, 29,335 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REMOTE PRESS-TO-TEST FOUND INOPERATIVE.   FOUND TERMINAL DISCONNECTED FROM BACK OF PUSH BUTTON SWITCH.  ASSEMBLED PUSH BUTTON SWITCH AND PRESS-TO-TEST LIGHT OPS CHECKED GOOD.  IAW AMM 25-61-03-2. OK FOR SERVICE.
